Malvina Vamvakari



Academic Position
Associate Professor in the area of Statistics - Probability Theory and Applications

Studies
Degree in Mathematics, Department of Mathematics, University of Athens, 1991
PhD in Mathematics, Department of Mathematics, University of Athens, with title “Central and Local Theorems for Multiple Sequences of Non-Negative Numbers-Asymptotic Enumeration”, 1997

Scientific Areas of Interest
Asymptotic combinatorial enumeration, Discrete probability distributions,  Limit theorems, Orthogonal Polynomials and probability distributions, q-Orthogonal polynomials and q-probability distributions, Matching sets and graphs, Statistical data analysis.

Contact
Office: 5.2 (Department of Informatics and Telematics building)
Tel.: +30 210 9549404
e-mail: This email address is being protected from spambots. You need JavaScript enabled to view it.

Indicative Publications

  1. Α. Kyriakoussis and M.G. Vamvakari, Asymptotic Normality of the coefficients of polynomials related to the classical system orthogonal ones, Discrete Mathematics, Vol. 205, 145-169,1999.
  2. S. Janson, Y.C Stamatiou, and M. Vamvakari, Bounding the Unsatisfiability Threshold of Random 3-Sat,  Random Structures & Algorithms, Vol. 17, 103-116, 2000.
  3. L.M. Kiroussis, Y.C. Stamatiou, and M. Vamvakari, Upper Bounds and Asymptotics for the q-binomial Coefficients, Studies in Applied Mathematics, Vol. 107, 43-62, 2001.
  4. Α. Kyriakoussis and M.G. Vamvakari, Asymptotic Normality of the Coefficients of Polynomials Associated with the Gegenbauer Ones, Journal of Computational and Applied Mathematics, Vol. 133, 455-463, 2001.
  5. Α. Kyriakoussis and M.G. Vamvakari, A unified treatment for the asymptotic normality of the coefficients of the polynomials related to orthogonal ones, Journal of Statistical Planning and Inference, Vol. 135, 148-157, 2005.
  6. Α. Kyriakoussis and M.G. Vamvakari, Generalization of matching extensions in graphs- combinatorial interpretation of a class of orthogonal and q-orthogonal polynomials, Discrete Mathematics, Vol. 296, 199-209, 2005.
  7. Α. Kyriakoussis and M.G. Vamvakari , On asymptotics for the signless noncentral q-Stirling numbers of the first kind, Studies in Applied Mathematics, 117, 191-213, 2006.
  8. A.C. Kaporis, L.M. Kirousis, Y.C. Stamatiou, M.G. Vamvakari, and M. Zito,. The Unsfatisfiability Threshold Revisited, Discrete Applied Mathematics, 155, 1525-1538, 2007.
  9. S. Antonopoloulou, Y. Stamatiou and M. Vamvakari, An asymptotic expansion for the q-binomial series using singularity analysis for generating functions, Journal of Discrete Mathematical Sciences and Cryptography, 10(3), 313—328, 2007.
  10. Α. Kyriakoussis and M.G. Vamvakari, On a q-steady state Markov chain model based on transformed dual q-Krawtchouk orthogonal polynomials and its limiting behaviour, Methodology and Computing in Applied Probability, pp. 1-13, Article in Press, Published on Line, July 9, 2009.
  11. Α. Kyriakoussis and M.G. Vamvakari, q-Discrete Distributions based on q-Meixner and q-Charlier orthogonal polynomials—Asymptotic Behaviour, Journal of Statistical Planning and Inference, 140 (8), 2285-2294, 2010.
  12. Α. Kyriakoussis and M.G. Vamvakari, On terminating and non-terminating q-Gauss hypergeometric series distributions and the associated q-orthogonal polynomials, Fundamenta Informaticae, 117(1-4), 229-248, 2012.
  13. Α. Kyriakoussis and M.G. Vamvakari, Α q-analogue of the Stirling Formula and a continuous limiting behaviour of the q-Binomial Distribution—Numerical calculations, Methodology and Computing in Applied Probability, 15 (1), 187-213, 2013

Full List of Publications

 

Back

Department of Informatics & Telematics - 2017